A STUDY ON NUMERICAL METHOD OF DIFFERENTIAL EQUATION WITH FUZZY VALUES
Author(s):
Ms.D.KalaiSelvi
Keywords:
Fuzzy convex, Hukuhara difference, Monotonic, Matric space
Abstract
In this paper, we study differential equation with fuzzy value. We propose a numerical method to approximate the fuzzy solution by using partition of fuzzy interval and generalization of Hukuhara difference and division. We prove some theorems for differential equation by fuzzy value.
Article Details
Unique Paper ID: 151247

Publication Volume & Issue: Volume 7, Issue 12

Page(s): 266 - 270
Article Preview & Download


Share This Article

Conference Alert

ICM - STEP

International conference on Management, Science, Technology, Engineering, Pharmact and Humanities.

Latest Publication

Go To Issue



Call For Paper

Volume 7 Issue 9

Last Date 25 February 2020

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:6351679790
Email: editor@ijirt.org
Website: ijirt.org

Policies